# SDR WX0A201404301931

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960563
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1271 CORRODED LONGERONS 28L - 28R.  CUT OUT DAMAGED AREA, FABRICATED REPAIR PARTS & INSTALLED IAW SRM 53-03 FIG 2A.
